• Bud Bud
    December 25, 2010
    Severe Muscle Pain Between Shoulder Blades caused by Levaquin ?
    Bud Bud
    December 25, 2010

    I was  percribed Levaquin one year ago and took 5 pills and  got severe tendonitis in my left ancle and leg. Can the todays shoulder pain be a aftermath from the Levaquin ?

    READ MORE

FROM OUR EXPERTS

  • Cort
    Health Guide
    December 27, 2010
    Cort
    Health Guide
    December 27, 2010

    Levaquin can cause an enormous number of side effects some of which effect the tendons - not a very common side effect for a drug. It would seem surprising, though, that Levaquin would cause such effects after so much time has passed since the drug has left your system a long time ago. A trip to the doctor should be able to determine if tendon problems are involved. Good luck! 


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.